feeling low

hi all, i feeling low in mood today, was due to start my c9 detoxing programme today, but due to being on warfarin they advise against it. i was doing this because of a reaction i had taking my medication for my lupus, which has left me with lesion all over my body. i feel so uncomfortable in my skin at the moment i can barley look at my self in the mirror, i feel emotionally, mentality and physically drained by all this. i have called in sick for work today as i just couldn't manage it. i don't know if i have the fright in me to do this anymore, if its not one thing its another. i hate this illness,



3 Replies

  • Hi ladysilers40,

    I'm sorry to read that you are really struggling at the moment. Have you received any psychological support in the past? Perhaps it is worth discussing this with your GP and seeing a counsellor or psychotherapist? A lot of people with chronic illnesses find it very helpful to be able to talk through what they are experiencing with a professional.

    Are you employers aware of your lupus? Have they made any adjustments to help make it easier for you to manage? If not, perhaps you would like to have a read of our employment booklets - lupusuk.org.uk/living-with-...

    If you need anything else, please let me know and I'll do my best to be of assistance.

  • It's really difficult to know that something is wrong but then to also find that the remedies cause additional issues is more than HARD. I hope it is helpful to know that you are being thought of with kind thoughts today. Hugs!!

  • Sorry you are feeling down. It is understandable that with all you have to deal with that you would need some down time to deal with all of this. I hope you have a counselor or someone who understands chronic illness to talk to.

You may also like...